# SDR IPXA2017081220420

- Difficulty date: August 1, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 18,424 hours, 12,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 149N712523
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT FWD WING TO BODY FAIRING STRUTURES BS 900, LBL 31 INTERCOSTAL HAS CORROSION AND MISSING ONE NUTPLATE.REMOVED CORROSION IAW SRM 51-10-02-0G. DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-71-1A-1 FIG 101 DETAIL IX. FABRICATED NEW INTERCOSTAL AND INSTALLED IAW SRM 51-40-02-0G.
